Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 16, 2015, 2:45 PM CST. It took effect at Nov 17, 2015, 9:00 AM CST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 2:45 PM CST (20:45 UTC)
- In effect from
- Nov 17, 2015, 9:00 AM CST
- Expired
- Nov 18, 2015, 10:00 PM CST
- In force
- 37 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
401 WHUS73 KMKX 162045 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 245 PM CST MON NOV 16 2015 ...A PERIOD OF STRONG WINDS EXPECTED TONIGHT INTO THURSDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES TONIGHT. THIS WILL CREATE FAVORABLE CONDITIONS FOR GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING TONIGHT ALONG WITH BUILDING WAVES. AS THE LOW PRESSURE SYSTEM MOVES NORTH THROUGH THE UPPER MIDWEST ...THE STRONG SOUTHERLY WINDS WILL LIKELY REACH GALE FORCE LEVELS TUESDAY MORNING. THESE STRONGER GUSTS ARE THEN POSSIBLE INTO WEDNESDAY EVENING. WESTERLY WINDS WILL BE STRONG THURSDAY BEHIND THE DEPARTING LOW...WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY. LMZ643>646-170445- /O.CON.KMKX.SC.Y.0100.151117T0000Z-151117T1500Z/ /O.UPG.KMKX.GL.A.0010.151117T1500Z-151119T0900Z/ /O.NEW.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 245 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY... ...GALE WARNING IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS. THESE WINDS WILL FURTHER INCREASE TO UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS FOR MID TUESDAY MORNING INTO WEDNESDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 6 TO 10 FEET ON TUESDAY. THE WAVES WILL BEGIN TO SLOWLY SUBSIDE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
9 follow-up statements
022 WHUS73 KMKX 170305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST MON NOV 16 2015 ...STRONG WINDS EXPECTED TONIGHT INTO THURSDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES TONIGHT. THIS WILL CREATE FAVORABLE CONDITIONS FOR GUSTY SOUTHEAST WINDS TONIGHT ALONG WITH BUILDING WAVES. AS THE LOW PRESSURE SYSTEM MOVES NORTH THROUGH THE UPPER MIDWEST ...THE STRONG SOUTH WINDS WILL LIKELY REACH GALE FORCE LEVELS TUESDAY MORNING. THESE STRONGER GUSTS ARE THEN POSSIBLE INTO WEDNESDAY EVENING. WEST WINDS WILL BE STRONG THURSDAY BEHIND THE DEPARTING LOW... WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY. LMZ643>646-171115- /O.CON.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/ /O.CON.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST WEDNESDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS. THESE WINDS WILL FURTHER INCREASE TO UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS FOR MID TUESDAY MORNING INTO WEDNESDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 6 TO 10 FEET ON TUESDAY. THE WAVES WILL BEGIN TO SLOWLY SUBSIDE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
823 WHUS73 KMKX 170916 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 AM CST TUE NOV 17 2015 ...GALE FORCE WIND GUSTS TODAY THROUGH WEDNESDAY EVENING... .BREEZY SOUTHERLY WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED TODAY INTO WEDNESDAY EVENING AS STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY...WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY. LMZ643>646-171730- /O.CON.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/ /O.CON.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 AM CST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CST WEDNESDAY... * WINDS: SOUTHEAST 15 TO 25 KNOTS. GUSTS TO 35 TO 40 KNOTS FOR LATE MORNING INTO WEDNESDAY EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 10 FEET FOR THIS AFTERNOON AND CONTINUING INTO WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
028 WHUS73 KMKX 171522 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST TUE NOV 17 2015 ...GALE FORCE WIND GUSTS TODAY THROUGH WEDNESDAY EVENING... .STRONG SOUTHERLY WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED TODAY INTO WEDNESDAY EVENING AS STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT WITH THE PASSAGE OF THE COLD FRONT. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY...WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY. LMZ643>646-172330- /O.EXP.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/ /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CST TUE NOV 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST 15 TO 25 KNOTS. GUSTS TO 35 TO 40 KNOTS FROM LATE MORNING INTO WEDNESDAY EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 10 FEET FOR THIS AFTERNOON AND CONTINUING INTO WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
693 WHUS73 KMKX 172105 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST TUE NOV 17 2015 ...GALE FORCE WIND GUSTS INTO WEDNESDAY EVENING... .STRONG SOUTHEAST WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED INTO WEDNESDAY EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY INTO WESTERN ONTARIO CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT...WITH THE PASSAGE OF THE COLD FRONT. HIGH WAVES ARE EXPECTED DURING THIS TIME. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE WEDNESDAY NIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. HIGH WAVES WILL REMAIN POSSIBLE DURING THIS TIME...MAINLY TOWARD AND OVER THE OPEN WATERS. LMZ643>646-180515- /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CST TUE NOV 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY... * WINDS: SOUTHEAST TO 30 KNOTS TONIGHT AND WEDNESDAY...BECOMING SOUTHWEST WEDNESDAY NIGHT. FREQUENT GUSTS TO 35 KNOTS INTO WEDNESDAY EVENING. GUSTY WEST WINDS REMAIN POSSIBLE LATER WEDNESDAY NIGHT INTO FRIDAY. * WAVES: BUILDING TO 7 TO 10 FEET TONIGHT AND LINGERING INTO WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT INTO THURSDAY...BUT MAY REMAIN HIGH TOWARD AND OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
858 WHUS73 KMKX 180333 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 PM CST TUE NOV 17 2015 ...GALE FORCE WIND GUSTS INTO WEDNESDAY EVENING... .STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED INTO WEDNESDAY EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY INTO WESTERN ONTARIO CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT...WITH THE PASSAGE OF A COLD FRONT. HIGH WAVES ARE EXPECTED DURING THIS TIME. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE WEDNESDAY NIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. HIGH WAVES WILL REMAIN POSSIBLE DURING THIS TIME...MAINLY TOWARD AND OVER THE OPEN WATERS. LMZ643>646-181145- /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 PM CST TUE NOV 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY... * WINDS: SOUTH TO 30 KNOTS TONIGHT AND WEDNESDAY...BECOMING SOUTHWEST WEDNESDAY NIGHT. FREQUENT GUSTS TO 35 KNOTS INTO WEDNESDAY EVENING. GUSTY WEST WINDS REMAIN POSSIBLE LATER WEDNESDAY NIGHT INTO FRIDAY. * WAVES: BUILDING TO 7 TO 9 FEET TONIGHT AND LINGERING INTO WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT INTO THURSDAY...BUT MAY REMAIN HIGH TOWARD AND OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
517 WHUS73 KMKX 180916 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 AM CST WED NOV 18 2015 ...GALE FORCE WIND GUSTS TODAY AND THIS EVENING... .STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED TODAY WITH A WIND SHIFT TO THE SOUTHWEST THIS EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING FROM MINNESOTA TODAY INTO WESTERN ONTARIO CANADA TONIGHT. VERY HIGH WAVES ARE EXPECTED TODAY AND WILL GRADUALLY DECREASE TONIGHT DUE TO THE OFFSHORE WINDS. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. LMZ643>646-181730- /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 AM CST WED NOV 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTH TO 25 KNOTS TODAY BECOMING SOUTHWEST BY EVENING. FREQUENT GUSTS TO 35 KNOTS TODAY AND THIS EVENING. GUSTY WEST WINDS REMAIN POSSIBLE LATER TONIGHT LASTING INTO FRIDAY. * WAVES: 7 TO 10 FEET TODAY...THEN GRADUALLY SUBSIDING FROM LATE AFTERNOON INTO THURSDAY DUE TO OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
036 WHUS73 KMKX 181501 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 AM CST WED NOV 18 2015 ...GALE FORCE WIND GUSTS TODAY AND THIS EVENING... .STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS TO 40 KNOTS ARE EXPECTED TODAY WITH A WIND SHIFT TO THE SOUTHWEST THIS EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING FROM MINNESOTA TODAY INTO WESTERN ONTARIO CANADA TONIGHT. VERY HIGH WAVES ARE EXPECTED TODAY AND WILL GRADUALLY DECREASE TONIGHT DUE TO THE OFFSHORE WINDS. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. LMZ643>646-182315- /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 901 AM CST WED NOV 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTH GALES TO 40 KNOTS INTO THE EVENING...THEN DIMINISHING. GUSTY WEST WINDS REMAIN POSSIBLE LATER TONIGHT LASTING INTO FRIDAY. * WAVES: 7 TO 10 FEET TODAY...THEN GRADUALLY SUBSIDING FROM LATE AFTERNOON INTO THURSDAY DUE TO OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
061 WHUS73 KMKX 182055 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CST WED NOV 18 2015 ...GALE FORCE WIND GUSTS INTO THIS EVENING... .STRONG SOUTH WINDS WILL SHIFT SOUTHWEST THIS EVENING...WITH GALE FORCE WIND GUSTS EXPECTED. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING INTO WESTERN ONTARIO CANADA TONIGHT. VERY HIGH WAVES ARE EXPECTED TO LINGER INTO THIS EVENING...THEN WILL GRADUALLY DECREASE LATER TONIGHT...DUE TO THE OFFSHORE WINDS. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. SMALL CRAFT ADVISORIES WILL THEN BE NEEDED THURSDAY NIGHT AND POSSIBLY INTO FRIDAY MORNING. LMZ643>646-190400- /O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 255 PM CST WED NOV 18 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTH TO SOUTHWEST GALES TO 35 KNOTS THIS EVENING...THEN DIMINISHING TO 15 TO 25 KNOTS. GUSTY WEST WINDS WILL LINGER LATER TONIGHT...LASTING INTO FRIDAY MORNING. GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THURSDAY AFTERNOON. * WAVES: 5 TO 9 FEET INTO THIS EVENING...THEN GRADUALLY SUBSIDING INTO THURSDAY...DUE TO OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
593 WHUS73 KMKX 190404 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1004 PM CST WED NOV 18 2015 ...BRISK SOUTHWEST TO WEST WINDS TO CONTINUE... .BRISK SOUTHWEST WINDS WILL CONTINUE TONIGHT WITH GUSTS AROUND 30 KNOTS DUE TO A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE NEAR SOUTHERN HUDSON BAY AND HIGH PRESSURE OVER THE MID MISSISSIPPI VALLEY. BRISK WEST WINDS WILL INCREASE AGAIN THURSDAY INTO THURSDAY EVENING...WITH ANOTHER GALE WARNING FOR THURSDAY. SMALL CRAFT ADVISORIES WILL THEN BE NEEDED LATER THURSDAY NIGHT AND POSSIBLY INTO FRIDAY MORNING. LMZ643>646-191215- /O.EXP.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/ /O.NEW.KMKX.SC.Y.0101.151119T0404Z-151119T1400Z/ /O.NEW.KMKX.GL.W.0029.151119T1400Z-151120T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1004 PM CST WED NOV 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 10 PM CST THURSDAY... ...GALE WARNING WILL EXPIRE AT 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 8 AM CST THURSDAY. THE GALE WARNING WILL EXPIRE AT 10 PM CST THIS EVENING. * SOUTHWEST TO 30 KNOTS TONIGHT. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED AGAIN LATE THURSDAY MORNING INTO THURSDAY EVENING. * WAVES: SUBSIDING TO 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARDS OPEN WATERS...DUE TO MORE OFFSHORE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 16, 12:24 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 16, 12:24 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CST MON NOV 16 2015
.UPDATE...
BUMPED POPS UP A BIT SOUTHWEST THIS AFTERNOON GIVEN UPSTREAM
SHOWERS. TEMPS HAVE LIKELY PEAKED AT THIS POINT...WITH CLOUDS
CONTINUING TO STREAM IN FROM THE SOUTHWEST.
&&
.AVIATION/18Z TAFS/...
VFR CONDITIONS WILL PERSIST INTO MID-AFTERNOON...WITH MVFR CIGS
MOVING INTO THE SOUTHWEST MID/LATE AFTERNOON. THE LOWER CLOUDS
WILL SPREAD NORTHEASTWARD THIS EVENING AND OVERNIGHT...WITH MOST
PLACES LIKELY IFR BY TUESDAY MORNING. LOW CIGS WILL THEN HANG
AROUND THROUGH THE DAY TUESDAY AS LOW PRESSURE APPROACHES FROM THE
SOUTHWEST.
BEST CHANCE FOR SHOWERS THROUGH THIS AFTERNOON WILL BE ACROSS THE
SOUTHWEST HALF OF THE FORECAST AREA. SHOWER COVERAGE WILL LIKELY
DECREASE INTO THE EVENING...WITH A ROUND OF WIDESPREAD SHOWERS
ARRIVING FROM THE SOUTHWEST LATER TONIGHT. THESE SHOWERS WILL
SPREAD THROUGH SOUTHERN WISCONSIN TUESDAY MORNING...PERSISTING
THROUGH THE AFTERNOON HOURS. A RUMBLE OR TWO OF THUNDER IS NOT OUT
OF THE QUESTION TOMORROW...MAINLY IN THE AFTERNOON.
A 60 KNOTS LOW LEVEL JET WILL MOVE OVERHEAD TUESDAY...WITH GUSTY
WINDS EXPECTED. CLOUDS AND PRECIP SHOULD LIMIT MIXING
THOUGH...LIKELY CAPPING THE HIGHER END GUSTS TO AROUND 30 KNOTS.
SHOULD BE JUST ENOUGH WIND AT THE SURFACE DURING THE DAY TO KEEP
MENTION OF LOW LEVEL WIND SHEAR OUT OF TAFS.
&&
.PREV DISCUSSION... /ISSUED 333 AM CST MON NOV 16 2015/
SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.
INCREASING SOUTH WINDS AHEAD OF UPSTREAM AMPLIFYING LONG WAVE TROF
WILL PULL INCREASING DEEPER COLUMN MOISTURE NORTHWARD FROM THE
SOUTHERN PLAINS OVER THE NEXT 24 HOURS. COLUMN PWAT NEARLY DOUBLES
IN NEXT 24 HOURS TO AROUND 1.25 INCHES. LATEST WATER VAPOR IMAGERY
SHOWS INITIAL SURGE OF HIGHER LEVEL MOISTURE BEING TRANSPORTED
NORTHWARD INTO IA/MN AHEAD OF STRONGER DAKOTAS WAVE. SEVERAL WEAKER
PIECES OF SHORT WAVE ENERGY WILL INCREASE THE CHANCE OF -SHRA TODAY.
THE FIRST HAS BEEN PRODUCING A FEW SPRINKLES AND ISOLATED -SHRA IN
THE SOUTHEAST CWA OVERNIGHT. THESE SHOULD END EARLY BUT EXPECT
UPSTREAM STRONGER WAVE OVER NRN MO/WRN IA AREA TO TRIGGER MORE -SHRA
OVER SRN WI LATER THIS MRNG AND AFTN. SOUTH CENTRAL WI WILL BE
CLOSER TO DEEP MOISTURE FEED AND HAS BETTER CHANCE FOR -SHRA LATER
TODAY. LIKELY TO BE A BREAK IN THE -SHRA THREAT FROM LATE AFTN THRU
THE EVE BUT WITH PERSISTENT WEAK ISENTROPIC OMEGA AND LOWER
CONDENSATION PRESSURE DEFICITS...NEED TO KEEP SMALL CHANCE FOR -SHRA
IN THRU THE LATE NGT. STRONG LOW LEVEL JET PIVOTS INTO SRN WI LATE
TONIGHT RESULTING IN MORE WIDESPREAD SHRA AND PERHAPS AN ISOLD T.
TUESDAY THROUGH WEDNESDAY... FORECAST CONFIDENCE MEDIUM.
THE CLOSED UPPER LOW OVER THE SOUTHWEST STATES TUESDAY MORNING WILL
SWING NORTHEAST THROUGH THE UPPER MIDWEST ON WEDNESDAY. A SURGE OF
GULF MOISTURE WILL ARRIVE IN SOUTHERN WI TUESDAY MORNING ON THE NOSE
OF A STRONG 50+ KNOT SOUTHERLY LOW LEVEL JET. EXPECT PERIODS OF
HEAVY RAIN THROUGH TUESDAY EVENING. MID LEVEL LAPSE RATES ARE
WEAK... BUT THE STRONG LLJ FORCING AND WARM AIR ADVECTION COULD AID
IN PRODUCING SCATTERED THUNDER. THE INCREASING SURFACE PRESSURE
GRADIENT WILL LEAD TO BLUSTERY SOUTHEAST WINDS OF 20 TO 25 MPH.
GUSTS TO 35 MPH ARE POSSIBLE.
DRIER AND COLDER LOW LEVEL AIR WRAPPING INTO THE SYSTEM WILL ARRIVE
IN SOUTHERN WI WED MORNING WITH THE LEADING EDGE OF THE UPPER LOW.
LOOK FOR RAIN TO TAPER OFF THROUGH THE DAY. BY WED AFTERNOON...
STEEP LOW LEVEL LAPSE RATES WILL LEAD TO HIGHER MIXING AND THUS
GUSTY SOUTHWEST WINDS.
LONG TERM...
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... FORECAST CONFIDENCE MEDIUM.
THE UPPER LOW WILL GET ABSORBED INTO ANOTHER UPPER TROUGH SWINGING
DOWN THROUGH THE NORTHERN PLAINS INTO THE UPPER MIDWEST. THIS WILL
BRING A REINFORCING SHOT OF COLD AIR INTO SOUTHERN WI ON THU. THE
TEMPERATURE PROFILE WILL BE COLD ENOUGH FOR SNOW WED NIGHT AND
THU... BUT THE BIG QUESTION IS HOW MUCH MOISTURE WILL BE AVAILABLE
FOR SNOW. IF IT SNOWS... A HALF INCH OR LESS WOULD BE POSSIBLE ON
GRASSY AREAS.
FRIDAY THROUGH SATURDAY... FORECAST CONFIDENCE LOW.
THE ECMWF KEEPS THE GREAT LAKES REGION UNDER NORTHWEST FLOW WITH AN
UPPER LOW OVER ONTARIO. THERE IS AN UPPER TROUGH THAT DROPS OUT OF
PHASE OVER THE WESTERN U.S. WITH THE ECMWF... BUT STAYS IN PHASE
WITH THE GFS AND TRACKS THROUGH THE UPPER MIDWEST FRI NIGHT. THE
CANADIAN MODEL IS SIMILAR TO THE GFS. THE LATTER TWO MODELS PRODUCE
A SWATH OF SNOW OVER SOUTHERN WI FRI NIGHT WHILE THE ECWMF KEEPS US
DRY. THE MODELS ARE PROBABLY GOING TO FLIP FLOP WITH THIS FORECAST A
COUPLE MORE TIMES BEFORE COMING INTO AGREEMENT DUE TO THE NATURE OF
THE WEAK UPPER LOW BEHAVIOR... SO STAY TUNED TO LATER FORECASTS.
SUNDAY THROUGH TUESDAY... FORECAST CONFIDENCE VERY LOW.
THE GFS AND ECWMF BECOME COMPLETELY OUT OF PHASE IN THE LATTER
PERIODS AND THE SLIGHT CHANCES OF SNOW IN THE FORECAST DO NOT HOLD
ANY WEIGHT. THE ECWMF FAVORS A WARM SOLUTION WITH RAIN SHOWERS
WITHIN SOUTHERLY FLOW AHEAD OF AN UPPER LOW OVER THE NORTHWEST
STATES. THE GFS HOLDS ONTO COLD AND FAIRLY DRY NORTHWEST FLOW DUE TO
AN UPPER LOW OVER THE EASTERN GREAT LAKES.
AVIATION/12Z TAFS/...
SCATTERED SHOWERS WILL AFFECT SRN WI LATER THIS MRNG AND AFTN AND
MAY LOWER CIGS TO MVFR. THIS LOWER CIGS MAY NOT RECUPERATE DURING
THE LATE AFTN AND EVE AS -SHRA WANE BUT PERSISTENT SLY WINDS
MAINTAIN DEEPER MOISTURE INFLUX INTO THE REGION. CIGS MAY DROP TO
IFR LEVELS LATE TNGT AS MORE WIDESPREAD -RA SPREADS TOWARD/INTO SRN
WI.
MARINE...
LOW PRESSURE WILL DEVELOP OVER THE SOUTHERN PLAINS LATER TODAY
THROUGH TUESDAY AND THEN TAKE A NORTHEAST TRACK THROUGH THE UPPER
MIDWEST TUESDAY NIGHT AND WEDNESDAY. THE TIGHTENING PRESSURE
GRADIENT AND STRENGTH OF THIS SYSTEM WILL RESULT IN GUSTY SSE WINDS
DEVELOPING OVER THE NEARSHORE WATERS TONIGHT AND BUILDING WAVES.
FURTHER STRENGTHENING IS EXPECTED TUESDAY AND WEDNESDAY...PRODUCING
POSSIBLE GALE FORCE GUSTS. A SMALL CRAFT ADVISORY WILL BE POSTED
FOR TONIGHT INTO TUESDAY MORNING...FOLLOWED BY A GALE WATCH THAT
WILL EXTEND INTO THURSDAY MORNING AS STRONG GUSTY WINDS TURN TO THE
WEST AS THE LOW MOVES FARTHER NORTH INTO SOUTHERN CANADA.
LATEST MODIS IMAGERY AND PORT WASHINGTON INFOS MEASURING LAKE SFC
TEMP IN THE 40 TO 45 DEGREE RANGE WITH MID TO UPPER 40S FARTHER
SOUTH. SOME FOG MAY HAVE TIME TO DEVELOP BETWEEN PERIODS OF RAIN
OVER THE NEAR SHORE WATERS TUESDAY NIGHT INTO WEDNESDAY AS
WARMER...MOIST AIR SURGES ACROSS LAKE MI AHEAD OF THE SURFACE LOW
PRESSURE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY NIGHT FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY
FOR LMZ643>646.
&&
UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...MRCHazardous weather outlook, Nov 16, 3:50 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CST MON NOV 16 2015 WIZ046-047-051-052-056>060-062>072-171000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 350 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SMALL CHANCE FOR A THUNDERSTORM TUESDAY AND TUESDAY NIGHT AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE UPPER MIDWEST. COLDER AIR WILL SETTLE INTO THE AREA ON THURSDAY. LOW PRESSURE MOVING ACROSS THE REGION MAY BRING THE FIRST ACCUMULATING SNOW OF THE SEASON FRIDAY NIGHT AND SATURDAY...HOWEVER THERE REMAINS CONSIDERABLE UNCERTAINTY REGARDING THE TIMING AND STRENGTH OF THIS LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-171000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP LATER TODAY AND TONIGHT. THESE GUSTY WINDS WILL CAUSE HIGH WAVES TO DEVELOP. A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SMALL CHANCE FOR A THUNDERSTORM ON TUESDAY AND TUESDAY NIGHT. STRONG LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE UPPER MIDWEST LATER TUESDAY AND WEDNESDAY. GUSTY SOUTH TO SOUTHEAST WINDS HAVE THE POTENTIAL TO REACH GALE FORCE AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT. HENCE A GALE WATCH IS IN EFFECT FOR THIS PERIOD. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY LINGER THURSDAY INTO THURSDAY NIGHT. WWW.WEATHER.GOV/MKX KAVINSKY
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:35 AM CST | Gale Watch | MKX | 11 hr | |
| Nov 16, 3:35 AM CST | Small Craft Advisory | MKX | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.